Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Mixing Wellbutrin and SSRIs: Seizure risk? djmmm

Posted by Joe Schmoe on August 2, 2001, at 23:28:43

In reply to Re: Mixing Wellbutrin and SSRIs: Seizure risk?, posted by djmmm on August 2, 2001, at 18:53:18


> The truth is, Wellbutrin has a seizure risk no greater than that of any other antidepressant...

I have read that, and yet....if you go from 300 to 450 mg a day of Wellbutrin, your seizure risk quadruples. I don't think that is true of a 50% dosage increase of SSRIs. And if you go above 450 mg, say to 900, of Wellbutrin I think your seizure risk goes up again by a factor of 5. Again, I have not seen references to this kind of dosage-related seizure risk increase with moderate SSRI overdosage. Wellbutrin does seem different in that respect. It has the same seizure risk as SSRIs, but only at low dosages, and I am still left wondering if, say, someone taking Prozac is at the same seizure risk as someone taking 450 mg Wellbutrin if they each have four or five alcoholic drinks.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[73214]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Joe Schmoe thread:73077
URL: http://www.dr-bob.org/babble/20010731/msgs/73214.html